Antoniadis, Jannis A.. "Modulformen auf ... (N) mit rationalen Perioden.." Manuscripta mathematica 74.4 (1992): 359-384. <http://eudml.org/doc/155701>.
@article{Antoniadis1992, author = {Antoniadis, Jannis A.}, journal = {Manuscripta mathematica}, keywords = {rational periods; vector space of cusp forms; congruence group; Eichler- Shimura isomorphism; rational structures}, number = {4}, pages = {359-384}, title = {Modulformen auf ... (N) mit rationalen Perioden.}, url = {http://eudml.org/doc/155701}, volume = {74}, year = {1992}, }
TY - JOUR AU - Antoniadis, Jannis A. TI - Modulformen auf ... (N) mit rationalen Perioden. JO - Manuscripta mathematica PY - 1992 VL - 74 IS - 4 SP - 359 EP - 384 KW - rational periods; vector space of cusp forms; congruence group; Eichler- Shimura isomorphism; rational structures UR - http://eudml.org/doc/155701 ER -